MathSciNet Relay Station
MathSciNet bibliographic data
MR1793189 (2001i:41012) 41A17 (30D15 30E10 30E20 42A38)
Higgins, J. R.; Schmeisser, G.; Voss, J. J. The sampling theorem and several equivalent results in analysis. J. Comput. Anal. Appl. 2 (2000), no. 4, 333–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement